# SDR S2YA05006

- Difficulty date: January 18, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N351SK
- Make and model: Dorner DO328300
- Aircraft serial: 3108
- Engine: Pwa PW306B
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: AHA22262
- Condition: Low
- Location: Mlg
- Part time: 4,740 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BEFORE FLIGHT, DURING TAXI THE CREW WAS NOTIFIED THAT ONE OF THE TIRES WAS LOW.  THE AC RETURNED TO THE GATE.  MECHANIC REPLACED THE NR3 WHEEL ASSY, WITH NO FURTHER DISCREPANCIES NOTED THE AC WAS RETURNED TO SERVICE. (K)
